Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes absence of periods?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 4047 Questions
Question
HI Doctor please help me. i had sex before 2 months and she got her monthly period on next 2 months and in this month period is due from last 7 days. is it a symptom of pregnancy. please help me.
Posted Tue, 5 Aug 2014 in General Health
 
 
Answered by Dr. S Patra 1 hour later
Brief Answer:
NO CHANCE OF PREGNANCY.

Detailed Answer:
Hello,

Thanks for writing to us.

1) There is NO chance of pregnancy after 2 months gap as she had gotten her monthly period in next 2 months.

2) Late period may be due to hormonal imbalance, mental stress, over weight, irregular diet habit, Poly Cystic Ovary etc.

I suggest her to undergo one ultrasound scan and hormone test to confirm the diagnosis. She may require progesterone pill to induce period. Kindly, consult with her doctor for complete prescription.

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and practice safe sex in future.

Regards,
Dr Soumen

For future query, you can write me in following address:

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor